# SDR ASAA0955165

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 679 hours, 204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A62733
- Condition: Faulty
- Location: L1 Door
- Component: Door
- Component part number: 141A61508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS YELLOW GUST LOCK ON L1 DOOR DIFFICULT TO PRESS TO CLOSE THE DOOR.  REMOVED & REPLACED GUIDE ARM ASSY.  ADJUSTED GUIDE ARM.  DISCONNECTED SNUBBER FROM DOOR, NO HELP.  RECONNECTED SNUBBER TO DOOR.  REMOVED L1 DOOR GUIDE ARM.  REMOVED SIDEWALL PANELS FWD OF L1 DOOR REF AMM25 21 31 420 801.  RE-INSTALLED L1 DOOR GUIDE ARM & ADJUSTED REF AMM52 11 21 400 802.  TRIED REPOSITIONING UPPER GUIDE PLATE, DID NOT HELP.  RETORQUED & SEALED GUIDE PLATE BOLTS REF AMM20 50 11.  REQ DOOR SYSTEM TEST.  ACCOMPLISHED EA800 52EA 01109.  ACCOMPLISHED DOOR SYSTEM TEST PER AMM52 11 00 700 804.  OPERATION OF GUST LOCK NORMAL.  RE-INSTALLED SIDEWALL PANELS FWD OF L1 DOOR REF MM 25 21 31 420 802.
